Framing a class of tangentially degenerate surfaces
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1990), pp. 10-13
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1990_6_a1,
author = {N. V. Amisheva},
title = {Framing a~class of tangentially degenerate surfaces},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {10--13},
year = {1990},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1990_6_a1/}
}
N. V. Amisheva. Framing a class of tangentially degenerate surfaces. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1990), pp. 10-13. http://geodesic.mathdoc.fr/item/IVM_1990_6_a1/